# SDR XV6A2016122700004

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N501VA
- Make and model: Dorner DO228202
- Aircraft serial: 8110
- Aircraft time: 7,353 hours, 7,678 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AP05V07603
- Part serial: AH16891
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINES AND TURNING HYDRAULICS ON, THERE WAS NO PRESSURE.   INSTALLED SERVICEABLE HYDRAULIC POWER PACK ASSY IAW DO228 AMM 29-10-19. FUNCTIONAL AND LEAK CHECKED GOOD.   (SUSPECT HYDRAULIC PUMP FAILED INTERNALLY. HYDRAULIC PUMP MOTOR OPS CHECK GOOD, HYDRAULIC PUMP SHAFT IS NOT SHEARED AND PUMP ROTATES FREELY.
